Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from hip joint pain when walking

I AM FELLING PAIN IN RIGHT HIP JOINT WHEN I WALKING & X-RAY REPORT IS NO SPACE IN HIP JOINT.CAN I TAKE HIFENAC P ? PL SAY HOW MANY A DAY,MY AGE IS 42,HIGHT-5.5,WEIGHT-72 KGS.,MALE
Fri, 29 Apr 2011
Report Abuse
General & Family Physician 's  Response
Hi
You can take Hifenac even upto two tablets a day, morning and evening. but it is highly recommended that you get yourself evaluated further by a orthopedician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my hips joint hurts when I put weight on it, like when I walk. It s been going on for at least a year I don t want to take meds and want to continue my daily walks. Some walks are deep into the woods for several hours. the pain isn t increasing but it s not going away. I m 73. should I see a doctor?

doctor1 MD

I am 62 years old and have pain in my hip joints and my calfs when walking any distance. I have been very inactive for several months and am trying to start an exercise regimen again I.E walking and yoga. I have a treadmill and I will walk at work. I am diabetic and have had heart surgery, though I did not have a heart attack. I believe the pain is from inactivity and the fact that my hamstrings are tight. Could it possibly be something else?

doctor1 MD

I have pain sometimes with muscle where the hip joins my body on the inside of the hip the pain comes when I stand, turn on my leg ,or I roll over.It is like a cramp and I have to be still or help move my let to get into a comfortable position then there are times I am not bothered when walking.I take cholestoral med and know that can cause some muscle pain so i stopped the med, simavastatin, for 6 days but the cramps still happer should I stand the wrong way Was trying to do research on web as I do not know which Dr to seek help. Can you advise? euni